Über den Verzweigungsindex bei ganzen Funktionen.

Jörg Winkler

Manuscripta mathematica (1971)

  • Volume: 4, page 135-148
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Winkler, Jörg. "Über den Verzweigungsindex bei ganzen Funktionen.." Manuscripta mathematica 4 (1971): 135-148. <http://eudml.org/doc/154039>.

author = {Winkler, Jörg},
journal = {Manuscripta mathematica},
pages = {135-148},
title = {Über den Verzweigungsindex bei ganzen Funktionen.},
url = {http://eudml.org/doc/154039},
volume = {4},
year = {1971},

AU - Winkler, Jörg
TI - Über den Verzweigungsindex bei ganzen Funktionen.
JO - Manuscripta mathematica
PY - 1971
VL - 4
SP - 135
EP - 148
UR - http://eudml.org/doc/154039
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.